# SDR DHL9870902C

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5520 · Elevator Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RIGHT ELEVATOR AFT EDGE SUPPORT  CRACKED AT LOWER INTERIOR SURFACE 6 IN OUTBD  FROM OUTBD ELEVATOR TAB HINGE.  REMOVED AND REPLACED SUPPORT ANGLE PER SRM 55-20-1, N/R 4544.
